What cause my migratory joint pain and swelling hands, hives, rash
This is a long story. My symptom first appeared 10 days before, the whole mess started off by rash and hives on my elbow and arm, and anal itch. The next day one finger is swollen. During the follow days I've experienced whole hand swelling, more itch on the bottom, lip, tongue, throat swelling. Rash and hives are getting more and more frequent and strong on my beck, chest, face, arm, abdomen. And when I yang, the deepest point causes a chest pain. Even worse, on the 5th and 6th day mornings, I experienced terrible pelvic cramps and nausea, stomachache. Now migratory joint pain also joined the army of symptoms. The good thing is that I don't have a fever or vomiting. And I never have any allergy history. Can someone please help me? What's going on?
How are you? The swelling, rash and hives can indeed be attributed to allergic reaction or autoimmune issues. The joint pain, on the other hand, can be caused by many types of injuries or conditions including autoimmune diseases also, infections caused by a virus, and musculoskeletal conditions. If your symptoms persist, it is best that you have this checked by your doctor for proper evaluation. Even if you do not have history of allergy, this should be ruled out also. Physical examination and results of the diagnostic tests such as blood tests, and imaging studies may also help with the diagnosis. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.